Sudden attack ?: Hi all, 7 months after... - British Heart Fou...

British Heart Foundation
19,001 members12,969 posts

Sudden attack ?

Auctioneerjim
Auctioneerjim

Hi all, 7 months after having a stent fitted but have severe Chd I have been feeling remarkably well, on Monday the day started normally but I had just sat down after dressing etc and suddenly felt breathless, I then became very hot and felt feint. Called my wife who called an ambulance. I really felt like I was dying and couldn’t hardly talk with my left arm becoming numb. At the hospital I underwent the usual ecg and blood tests My bp was normal

They carried out a ct scan of my head ( in case of stroke) and my chest but all normal

Within 4hours I felt completely well and went home but without knowing what had just happened! I can honestly say it was the worst episode of my life ! Even worse than my original heart attack! I couldn’t breathe and felt I was drifting away. The doctor in Ae thought it might be a panic attack but I didn’t feel anxious about anything! Anyone else had similar?

4 Replies
oldestnewest
Philippa_BHF
Philippa_BHFAdministrator

Hi Auctioneerjim,

I am so sorry you experienced that horrible sensation. It might be an idea to see your GP to arrange a 24 hour ECG recording just to exclude any heart rhythm issues. As you said you felt so unwell and then it resolved, this could mean any abnormality wasn't picked up at the time. Your GP can check your pulse manually to make sure it's regular and not too slow( if you take Bisoprolol as part of your routine medication, it may be a dose that's too high for you) so they should be able to advise you further. I hope I've helped.

Take Care,

Philippa

Phillipa thank you for your reply! I do take bisoprolol and in fact the dose was increased 2 weeks ago so that might be it ! I will contact my gp

Jim

MichaelJH
MichaelJHHeart Star

One thought, is there any chance you may have taken one your meds twice?

Possibly angina. They will follow thisup with your GP and appointment to see cardiologist. Chase it up if you haven't heard anything. This happened to me a month go and again a couple of weeks later. Ask for GTN spry

You may also like...